Robust H∞ control for nonlinear stochastic systems : A sliding-mode approach

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

78 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1695-1701
Journal / PublicationIEEE Transactions on Automatic Control
Volume53
Issue number7
Publication statusPublished - 2008

Abstract

This paper considers the sliding-mode control for nonlinear stochastic systems modeled by Itô stochastic differential equations. It is noted that there exist state and exogenous disturbance-dependent noise in the controlled systems. By utilizing H disturbance attenuation technique, a novel sliding-mode control method is proposed such that the resultant system is asymptotically stable in probability with a prescribed H performance. Sufficient conditions for the solvability of these problems are derived via nonlinear Hamilton-Jacobi (HJ)-type inequalities. Moreover, it is shown that for a class of special nonlinear stochastic systems, the H -sliding-mode control design can be obtained by solving linear matrix inequalities (LMIs). Finally, a numerical simulation example is given. © 2008 IEEE.

Research Area(s)

  • Exogenous disturbance, H∞ performance, Nonlinear stochastic systems, Sliding-mode control